Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 22, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this small craft advisory at Mar 1, 2021, 3:30 AM CST. It took effect at Mar 1, 2021, 10:00 AM CST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2021, 3:30 AM CST (09:30 UTC)
- In effect from
- Mar 1, 2021, 10:00 AM CST
- Expired
- Mar 2, 2021, 3:00 PM CST
- In force
- 29 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted.
041 WHUS74 KHGX 010930 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 330 AM CST Mon Mar 1 2021 GMZ335-011900- /O.EXT.KHGX.MF.Y.0018.000000T0000Z-210301T1700Z/ /O.NEW.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Galveston Bay- 330 AM CST Mon Mar 1 2021 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 nautical mile or less. For the Small Craft Advisory, winds will become north this afternoon and increase to 15 to 25 knots. Bay waters will become choppy to rough. * WHERE...Galveston Bay. * WHEN...For the Dense Fog Advisory, until 11 AM CST this morning. For the Small Craft Advisory, from 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ350-355-011900- /O.EXT.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/ /O.NEW.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 330 AM CST Mon Mar 1 2021 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 nautical mile or less. For the Small Craft Advisory, winds will become north this afternoon and increase to 15 to 25 knots with gusts up to 30 knots expected. * WHERE...Coastal waters from High Island to Matagorda Ship Channel Texas out 20 nautical miles. * WHEN...For the Dense Fog Advisory, until 1 PM CST this afternoon. For the Small Craft Advisory, from 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ330-370-375-011900- /O.NEW.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Matagorda Bay- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 330 AM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 ft expected. * WHERE...Matagorda Bay, Waters from High Island to Matagorda Ship Channel TX from 20 to 60 nautical miles offshore. * WHEN...From 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
312 WHUS74 KHGX 011520 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 920 AM CST Mon Mar 1 2021 GMZ335-012330- /O.CON.KHGX.MF.Y.0018.000000T0000Z-210301T1700Z/ /O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Galveston Bay- 920 AM CST Mon Mar 1 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 nautical mile or less. For the Small Craft Advisory, winds will become north this afternoon and increase to 15 to 25 knots. Bay waters will become choppy to rough. * WHERE...Galveston Bay. * WHEN...For the Dense Fog Advisory, until 11 AM CST this morning. For the Small Craft Advisory, from 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ350-355-012330- /O.CON.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/ /O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 920 AM CST Mon Mar 1 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 nautical mile or less. For the Small Craft Advisory, winds will become north this afternoon and increase to 15 to 25 knots with gusts up to 30 knots expected. * WHERE...Coastal waters from High Island to Matagorda Ship Channel Texas out 20 nautical miles. * WHEN...For the Dense Fog Advisory, until 1 PM CST this afternoon. For the Small Craft Advisory, from 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ330-370-375-012330- /O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Matagorda Bay- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 920 AM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 ft expected. * WHERE...Matagorda Bay, Waters from High Island to Matagorda Ship Channel TX from 20 to 60 nautical miles offshore. * WHEN...From 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
190 WHUS74 KHGX 011556 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 956 AM CST Mon Mar 1 2021 GMZ330-020000- /O.EXT.KHGX.SC.Y.0022.210301T1600Z-210302T1800Z/ Matagorda Bay- 956 AM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 ft expected. * WHERE...Matagorda Bay, Waters from High Island to Matagorda Ship Channel TX from 20 to 60 nautical miles offshore. * WHEN...Until noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ335-020000- /O.CON.KHGX.MF.Y.0018.000000T0000Z-210301T1700Z/ /O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Galveston Bay- 956 AM CST Mon Mar 1 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 nautical mile or less. For the Small Craft Advisory, winds will become north this afternoon and increase to 15 to 25 knots. Bay waters will become choppy to rough. * WHERE...Galveston Bay. * WHEN...For the Dense Fog Advisory, until 11 AM CST this morning. For the Small Craft Advisory, from 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ350-355-020000- /O.CON.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/ /O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 956 AM CST Mon Mar 1 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 nautical mile or less. For the Small Craft Advisory, winds will become north this afternoon and increase to 15 to 25 knots with gusts up to 30 knots expected. * WHERE...Coastal waters from High Island to Matagorda Ship Channel Texas out 20 nautical miles. * WHEN...For the Dense Fog Advisory, until 1 PM CST this afternoon. For the Small Craft Advisory, from 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ370-375-020000- /O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 956 AM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 ft expected. * WHERE...Matagorda Bay, Waters from High Island to Matagorda Ship Channel TX from 20 to 60 nautical miles offshore. * WHEN...From 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
187 WHUS74 KHGX 011748 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1148 AM CST Mon Mar 1 2021 GMZ350-020200- /O.CAN.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/ /O.EXT.KHGX.SC.Y.0022.210301T1748Z-210302T1800Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM- 1148 AM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots. * WHERE...Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM. * WHEN...Until noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ370-020200- /O.EXT.KHGX.SC.Y.0022.210301T1800Z-210302T1800Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM- 1148 AM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 ft expected. * WHERE...Matagorda Bay, Waters from High Island to Matagorda Ship Channel TX from 20 to 60 nautical miles offshore. * WHEN...Until noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ355-020200- /O.CON.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/ /O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Coastal waters from High Island to Freeport TX out 20 NM- 1148 AM CST Mon Mar 1 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 nautical mile or less. For the Small Craft Advisory, winds will become north this afternoon and increase to 15 to 25 knots with gusts up to 30 knots expected. * WHERE...Coastal waters from High Island to Matagorda Ship Channel Texas out 20 nautical miles. * WHEN...For the Dense Fog Advisory, until 1 PM CST this afternoon. For the Small Craft Advisory, from 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ330-020200- /O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/ Matagorda Bay- 1148 AM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 ft expected. * WHERE...Matagorda Bay, Waters from High Island to Matagorda Ship Channel TX from 20 to 60 nautical miles offshore. * WHEN...Until noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ335-375-020200- /O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Galveston Bay- Waters from High Island to Freeport TX from 20 to 60 NM- 1148 AM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST TUESDAY... * WHAT...Winds will become north this afternoon and increase to 15 to 25 knots. Bay waters will become choppy to rough. * WHERE...Galveston Bay. * WHEN...From 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
159 WHUS74 KHGX 011912 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 112 PM CST Mon Mar 1 2021 GMZ355-020315- /O.EXP.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/ /O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Coastal waters from High Island to Freeport TX out 20 NM- 112 PM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from High Island to Matagorda Ship Channel Texas out 20 nautical miles. * WHEN...From 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ335-020315- /O.EXT.KHGX.SC.Y.0022.210301T1912Z-210302T1800Z/ Galveston Bay- 112 PM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. Bay waters choppy to rough. * WHERE...Galveston Bay. * WHEN...Until noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ330-350-370-020315- /O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/ Matagorda Bay- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM- 112 PM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Matagorda Bay, Waters from High Island to Matagorda Ship Channel TX from 20 to 60 nautical miles offshore. * WHEN...Until noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ375-020315- /O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/ Waters from High Island to Freeport TX from 20 to 60 NM- 112 PM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. Bay waters choppy to rough. * WHERE...Galveston Bay. * WHEN...From 3 PM this afternoon to noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
481 WHUS74 KHGX 012120 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 320 PM CST Mon Mar 1 2021 GMZ330-335-350-355-370-375-020530- /O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/ Matagorda Bay-Galveston Bay- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 320 PM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Galveston Bay, Matagorda Bay, Waters from High Island to Matagorda Ship Channel TX from 20 to 60 nautical miles offshore. * WHEN...Until noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
508 WHUS74 KHGX 020308 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 908 PM CST Mon Mar 1 2021 GMZ330-335-350-355-370-375-021400- /O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/ Matagorda Bay-Galveston Bay- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 908 PM CST Mon Mar 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 ft. Bay waters choppy to rough. * WHERE...Portions of Gulf of Mexico. * WHEN...Until noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
302 WHUS74 KHGX 020842 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 242 AM CST Tue Mar 2 2021 GMZ330-335-021500- /O.EXT.KHGX.SC.Y.0022.000000T0000Z-210302T1500Z/ Matagorda Bay-Galveston Bay- 242 AM CST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and bay waters choppy to rough. * WHERE...Galveston Bay and Matagorda Bay. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ370-375-021645- /O.EXT.KHGX.SC.Y.0022.000000T0000Z-210302T2100Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 242 AM CST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 ft. * WHERE...Coastal waters of the Gulf of Mexico from High Island to Freeport from 20 to 60 NM. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ350-355-021645- /O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 242 AM CST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters of the Gulf of Mexico from High Island to Freeport out 20 NM. * WHEN...Until noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
495 WHUS74 KHGX 021519 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 919 AM CST Tue Mar 2 2021 GMZ330-335-021630- /O.EXP.KHGX.SC.Y.0022.000000T0000Z-210302T1500Z/ Matagorda Bay-Galveston Bay- 919 AM CST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds in the Bays have dropped below the advisory threshold, but will remain 15-20 knots through the late morning hours. $$ GMZ350-355-021800- /O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- 919 AM CST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters of the Gulf of Mexico from High Island to Freeport out 20 NM. * WHEN...Until noon CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ370-375-022100- /O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T2100Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 919 AM CST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 ft. * WHERE...Coastal waters of the Gulf of Mexico from High Island to Freeport from 20 to 60 NM. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
240 WHUS74 KHGX 022126 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 326 PM CST Tue Mar 2 2021 GMZ370-375-030000- /O.EXP.KHGX.SC.Y.0022.000000T0000Z-210302T2100Z/ /O.NEW.KHGX.SC.Y.0023.210302T2126Z-210303T0000Z/ Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 326 PM CST Tue Mar 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 ft. * WHERE...Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM and Waters from High Island to Freeport TX from 20 to 60 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 11:26 PM CST, 4 hours 4 minutes earlier.
Area forecast discussion, Feb 28, 11:26 PM CST, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1126 PM CST Sun Feb 28 2021
.AVIATION...
Cold front has passed CLL and will sag slowly southward overnight
and Monday. Anticipate the boundary to be positioned along the
US59-I10 corridor by sunrise and eventually southeastward and off
the Galveston coastline by ~20z. Look for areas of rain along and
north of the front thru the period...and perhaps some shra/tstms
mixed in at times. Terminals north of the metro area could see
some later tonight, with the more "favorable" environment for the
metro terminals occurring during the day Monday. Not anticipating
much improvement in overall cigs which should remain in the
500-1200ft range for the majority of the day and into Mon night.
47
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 50 54 43 58 37 / 80 90 80 20 0
Houston (IAH) 60 64 48 59 41 / 60 80 70 20 0
Galveston (GLS) 61 67 52 59 47 / 10 60 70 30 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Dense Fog Advisory until 7 AM CST Monday for the following
zones: Brazoria Islands...Galveston Island and Bolivar
Peninsula...Matagorda Islands.
GM...Dense Fog Advisory until 9 AM CST Monday for the following
zones: Galveston Bay.
Dense Fog Advisory until noon CST Monday for the following
zones: Coastal waters from Freeport to Matagorda Ship
Channel TX out 20 NM...Coastal waters from High Island to
Freeport TX out 20 NM.
&&The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 10:26 AM CST | Beach Hazards Statement | HGX | Brazoria, Galveston, Matagorda | 20 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.